Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2018
Publication:
On Montessus de Ballore's theorem for simultaneous Padé-Faber approximants
Issued Date
2018-01-01
Resource Type
Article
ISSN
23914661
04201213
DOI
10.1515/dema-2018-0006
Other identifier(s)
2-s2.0-85047565717
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Demonstratio Mathematica. Vol.51, No.1 (2018), 45-61
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
Nattapong Bosuwan
On Montessus de Ballore's theorem for simultaneous Padé-Faber approximants.
Demonstratio Mathematica. Vol.51, No.1 (2018), 45-61.
doi:10.1515/dema-2018-0006
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/46108
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
On Montessus de Ballore's theorem for simultaneous Padé-Faber approximants
Author(s)
Nattapong Bosuwan
Other Contributor(s)
South Carolina Commission on Higher Education
Mahidol University
Abstract
© 2018 Nattapong Bosuwan. We consider row sequences of vector valued Padé-Faber approximants (simultaneous Padé-Faber approximants) and prove a Montessus de Ballore type theorem. Moreover, we provide a comparison between this new Montessus de Ballore type theorem and the Montessus de Ballore type theorem in Bosuwan (Math. Notes, 2018, 103).
Keyword(s)
Mathematics
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/46108
Collections
Scopus 2018
Full item page
Send Feedback